hi...are you still on pred? that can definitely cause some stomach discomfort or gerd-like symptoms.
With my experience, any rectal inflammation that is just starting or very low in the rectum will cause me upper gastro pain.
Actually, those were my symptoms recently, across where I would say the transverse is, plus severe nausea. I was concerned that is was my liver...maybe it was...but once the flare became more obvious with urgency and frequency and I started the rectal meds, did the pain, discomfort and nausea subside.
Have your liver enzymes been checked out lately?
*Heather* Status..Asacol 6 (3 twice daily); enemas every 4th night
~diagnosed January 1989 UC (proctosigmoiditis)
~Bentylol (dicyclomine) 20mg as needed
~Probiotic 4(Natural Factors Protec) bedtime + Primadophilus Reuteri Pearls occasionally
~multi-digestive enzymes as needed
~Ranitidine,Pariet (reflux); Effexor XR 75mg(depression); Pulmicort/Airomir (asthma)
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!